# SDR IPXA2024082267447

- Difficulty date: August 2, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 23,730 hours, 14,273 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR FRAME, UPPER EXTERNAL SURFACE WITH SCRATCHES.  PRIMED & PAINTED AT Z831, CREW DOOR FRAME, UPPER EXTERNAL SURFACE. IAW 51-21-10 USING 4OZ PRIMER 02-013-8, BATCH # 4263188 AND WHITE PAINT PG6-W2K4Q, BATCH #415963, CUP #02-012-176.
